Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2486 Publications


2005 | Journal Article | IST-REx-ID: 3741   OA
Information-based clustering
N. Slonim, G. Atwal, G. Tkacik, W. Bialek, PNAS 102 (2005) 18297–18302.
View | DOI | Download (ext.)
 

2005 | Preprint | IST-REx-ID: 3746   OA
Estimating mutual information and multi-information in large networks
N. Slonim, G. Atwal, G. Tkacik, W. Bialek, ArXiv (2005) 1–11.
View | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 4252   OA
Theoretical models of selection and mutationon quantitative traits
T. Johnson, N.H. Barton, Philosophical Transactions of the Royal Society of London. Series B, Biological Sciences 360 (2005) 1411–1425.
View | DOI | Download (ext.)
 

2005 | Journal Article | IST-REx-ID: 1463   OA
Abelianization for hyperkähler quotients
T. Hausel, N. Proudfoot, Topology 44 (2005) 231–248.
View | DOI | Download (ext.)
 

2005 | Book Chapter | IST-REx-ID: 1444   OA
Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve
T. Hausel, in:, Geometric Methods in Algebra and Number Theory, Springer, 2005, pp. 193–217.
View | DOI | Download (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications

Display / Sort

Export / Embed